The duals of generic hypersurfaces

J.W. Bruce

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)36-60
JournalMathematica Scandinavica
Volume49
Publication statusPublished - 1981

Cite this

Bruce, J.W. / The duals of generic hypersurfaces. In: Mathematica Scandinavica. 1981 ; Vol. 49. pp. 36-60.
@article{21a284124c854dc093e458f91315d2d2,
title = "The duals of generic hypersurfaces",
author = "J.W. Bruce",
year = "1981",
language = "English",
volume = "49",
pages = "36--60",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Mathematica Scandinavica",

}

Bruce, JW 1981, 'The duals of generic hypersurfaces', Mathematica Scandinavica, vol. 49, pp. 36-60.

The duals of generic hypersurfaces. / Bruce, J.W.

In: Mathematica Scandinavica, Vol. 49, 1981, p. 36-60.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The duals of generic hypersurfaces

AU - Bruce, J.W.

PY - 1981

Y1 - 1981

M3 - Article

VL - 49

SP - 36

EP - 60

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

ER -